# SDR 97ZZZX2121

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29AF
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- System (JASC): 3810 · Potable Water System
- Part: Gasket
- Part number: 4536051501
- Condition: Damaged
- Location: Aft Water Heater
- Component: 5707638507
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, AFT LAVATORY WATER HEATER GASKET FAILED ALLOWING WATER TO LEAK INTO THE LAVATORY WASHSTAND AREA.  WATER RAN THROUGH THE LAVATORY FLOOR SEAMS AND DOWN ONTO THE RIGHT ENGINE THRUST REVERSER CONTROL VALVE DRUM AND FROZE.  WHEN THE AIRCRAFT ATTEMPTED DESCENT INTO BFI, THIS CONDITION RENDERED THE RIGHT ENGINE POWER LEVER INOPERATIVE AND STUCK IN A CRUISE POWER SETTING.  THE ENGINE WAS SUBSEQUENTLY SHUT DOWN IN-FLIGHT AND THE LANDING WAS MADE ON ONE ENGINE.
